| Model Number |
MMT-723RNAS |
| Medical Device Problem Codes |
Device Alarm System (1012); Device Difficult to Program or Calibrate (1496); Obstruction of Flow (2423); Power Problem (3010)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/20/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
Information received by medtronic indicated that the insulin pump was not working and had a button error alarm.The customer also reported that the insulin pump had no delivery alarm and low reservoir anomaly.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.
Additional Manufacturer Narrative
Device received with intermittent button response due to corroded keypad traces noted.Device passed displacement test, self test, off no power test and all operating currents tested within the specification.No unexpected off no power were noted.Pump passed rewind test, basic occlusion test, prime/a33 test, excessive no delivery test and occlusion test.No unexpected no delivery alarm or low reservoir anomaly noted.